Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivariant minimal immersions of $ S\sp 2$ into $ S\sp {2m}(1)$

Author: Norio Ejiri
Journal: Trans. Amer. Math. Soc. 297 (1986), 105-124
MSC: Primary 58E12; Secondary 53C42
MathSciNet review: 849470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the directrix curves associated with equivariant minimal immersions of $ {S^2}$ into $ {S^{2m}}(1)$ and obtain some applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E12, 53C42

Retrieve articles in all journals with MSC: 58E12, 53C42

Additional Information

PII: S 0002-9947(1986)0849470-2
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia